# SDR DL72S001039

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 72,136 hours, 56,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 211
- Condition: Inoperative
- Location: Air Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY LIGHT FAILED TO TEST.  REPLACED LIGHT ASSY.
